International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 2, Part A

Newton’s forward interpolation: representation of numerical data by a polynomial curve


Author(s): Biswajit Das and Dhritikesh Chakrabarty

Abstract: In order to reduce the numerical computations associated to the repeated application of the existing interpolation formula in computing a large number of interpolated values, a formula has been derived from Newton’s forward interpolation formula for representing the numerical data on a pair of variables by a polynomial curve. Application of the formula to numerical data has been shown in the case of representing the data on the total population of India corresponding as a function of time. The formula is suitable in the situation where the values of the argument (i.e. independent variable) are at equal interval.

Pages: 36-41 | Views: 736 | Downloads: 43

Download Full Article: Click Here
How to cite this article:
Biswajit Das and Dhritikesh Chakrabarty. Newton’s forward interpolation: representation of numerical data by a polynomial curve. International Journal of Statistics and Applied Mathematics. 2016; 1(2): 36-41.
Call for book chapter
International Journal of Statistics and Applied Mathematics